# SDR UPS203890

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 13 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 13 SPOILER  DELAMINATED ON THE UPPER SURFACE LEADING EDGE AT CENTER HINGE FITTING.  REPAIRED WITH FIBERGLASS AND RESIN IAW SRM 57-50-6.
